# SDR SWIA200515699

- Difficulty date: October 14, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 5,718 hours, 5,101 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED A -FLAPS DEGRADED MESSAGE-.  REPLACED SKEW DETECTOR UNIT AND NR 3 AND NR 4 FLAP ACTUATOR SKEW DETECTOR SENSORS ON LT AND RT.  REF CRJ 200 MM 27-51-15.  OPERATIONAL CHECK GOOD.
